# SDR SWIA2019070246012

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 38,962 hours, 35,947 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL. DECLARED EMERGENCY. FLIGHT LANDED SAFELY WITHOUT INCIDENT. (FLT#5748) CLOSED RESET AND OPERATED FLAPS MULTIPLE FULL CYCLES. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES IAW FIM FMRP.
